| Model Number |
CD3265-40 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Review of the transmission revealed non-sustained right ventricular oversensing due to post paced t wave oversensing.The oversensing was noted on a stored egm (electrograms).The patient did not receive therapy during the oversensing.Programming changes were made.There were no patient consequences.